# SDR DLL16950298

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FS 1318 CENTER INBOARD SEAT TRACK CORRODED AT FS 1318 AVBOVE HYDTRAULIC SERVICE CENTER.  REPLACED TRACK PER SRM 53-21-00.
